On the algebra of bounded holomorphic martingales

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    The properties of the algebra H∞ of bounded holomorphic martingales are further studied following the work of N. Th. Varopoulos [11]. The purpose of this paper is to discuss the behavior of weak* closed algebras B with H⫋ B ⫋ Land the support sets of H-functions. We also give some results on the factorization theorem for Hand extreme points of the unit ball of H.

    Original languageEnglish
    Pages (from-to)616-620
    Number of pages5
    JournalProceedings of the American Mathematical Society
    Volume97
    Issue number4
    DOIs
    Publication statusPublished - 1986 Jan 1

      Fingerprint

    Keywords

    • Hardy spaces
    • Holomorphic martingales
    • Weak* Dirichlet algebras

    ASJC Scopus subject areas

    • Mathematics(all)
    • Applied Mathematics

    Cite this